On the structure of groups with finite classes of conjugate elements
Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 60-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_1_a14,
author = {S. N. Chernikov},
title = {On the structure of groups with finite classes of conjugate elements},
journal = {Doklady Akademii Nauk},
pages = {60--63},
year = {1957},
volume = {115},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a14/}
}
S. N. Chernikov. On the structure of groups with finite classes of conjugate elements. Doklady Akademii Nauk, Tome 115 (1957) no. 1, pp. 60-63. http://geodesic.mathdoc.fr/item/DAN_1957_115_1_a14/